I have posted about this problem before, but I can't seem to get it fixed. I am a 36 year old male with a stool problem. I eat healthily, exercise regularly, and lead a pretty normal life. When I go to the bathroom, I usually wipe a good bit to get as clean as I can. Sometimes, I wipe and notice that there is still stuff left over, which I know will cause irritation if I don't get rid of it. I end up going back to the bathroom throughout the day just to wipe and rid myself of the irritation. It is so frustrating to have to deal with and I would love any suggestions some folks may have. I have tried adding fiber supplements like Metamucil, but it just ends up making me gassy. Thanks in advance for your suggestions.
Hi, understand your anxiety. It needs to be seen if your symptoms are due to anal incontinence /laxity. If this is due to anal incontinence /laxity, check to see if with other measures which tend to increase the abdominal pressure like coughing or sneezing tend to cause a bowel discharge. If this is positive then you may need therapy in the form of exercises and if severe may warrant a corrective surgery. If the bowel movement is a trickling of secretions, then it could indicate a collection in the bowel which is discharged on straining. This collection happens with rectal tumors, inflammatory bowel diseases and sometimes in infections and also in irritable bowel disorders. So, don't worry and discuss these options with your doctor, he may do the necessary tests to diagnose the cause for your symptoms. Good luck & Regards.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.